The determinant of a matrix of multidimensional hypergeometric
Doklady Akademii Nauk, Tome 308 (1989) no. 4, pp. 777-780
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_308_4_a0,
author = {A. N. Varchenko},
title = {The determinant of a matrix of multidimensional hypergeometric},
journal = {Doklady Akademii Nauk},
pages = {777--780},
year = {1989},
volume = {308},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_308_4_a0/}
}
A. N. Varchenko. The determinant of a matrix of multidimensional hypergeometric. Doklady Akademii Nauk, Tome 308 (1989) no. 4, pp. 777-780. http://geodesic.mathdoc.fr/item/DAN_1989_308_4_a0/